Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Teichmüller inequalities without coefficient normalization

Author: Arthur E. Obrock
Journal: Trans. Amer. Math. Soc. 159 (1971), 391-416
MSC: Primary 30A36
MathSciNet review: 0393459
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Teichmüller's relation between the coefficients of extremal schlicht functions and quadratic differentials is extended. The coefficient normalization hypothesis in his theorem is dropped with the result that the new coefficient relations become more complex. This completes the partial result in this direction which is contained in Jenkins' General Coefficient Theorem. A modification of the version of the length-area method used by Teichmüller and Jenkins is introduced in our proof.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A36

Retrieve articles in all journals with MSC: 30A36

Additional Information

Keywords: Schlicht functions, quadratic differentials coefficient normalization, length-area method, Teichmüller's Theorem, Jenkins' General Coefficient Theorem
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society